# SDR IPXA2015072991719

- Difficulty date: July 9, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0303511
- Condition: Cracked
- Location: Bs 1461-1481
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN LONGERON 25R CRACKED BETWEEN BS 1461 AND 1481 ACCOMPLISHED PERMANENT REPAIR, R & R USING ALTERNATE MATERIAL, L25R BS 1461 TO 1481 IAW EA 011-5310-A5892, REV I/R AND EO MD11-5310-58116-A.
